MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG COLORADO NEEDLE, 2 CM STRAIGHT (3/32") SLEEVE; INSTRUMENT

STRYKER LEIBINGER FREIBURG COLORADO NEEDLE, 2 CM STRAIGHT (3/32") SLEEVE; INSTRUMENT
Catalog Number N110A
Health Effect - Clinical Code Wound Dehiscence (1154)
Date of Event 09/11/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.Device discarded at facility.
 
Event or Problem Description
It was reported that wound dehiscence occurred following a procedure, and a follow up procedure was performed to close the wound.The colorado needle was used for skin incision during surgery.
 
Additional Manufacturer Narrative
It can be concluded that the reported event is not related to the device in question.As initial step of the investigation it was reached out to the medical expert, senior global medical director, regarding a medical assessment of the reported event.Hereby, it was excluded that the device in question did contribute or caused the reported event.Therefore, the complaint is considered as not related to the product and consequently further investigation steps like a complaint or device history review were not deemed necessary.Overall, there is no indication for any systematic design, material or manufacturing related issue.Product surveillance will continue to monitor complaints of this type for adverse trends.
 
Event or Problem Description

Brand Name
COLORADO NEEDLE, 2 CM STRAIGHT (3/32") SLEEVE
Common Device Name
INSTRUMENT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
MDR Report Key7903560
Report Number0008010177-2018-00091
Device Sequence Number1472587
Product Code GEI
UDI-Device Identifier04546540004130
UDI-Public04546540004130
Combination Product (Y/N)N
PMA/510(K) Number
K033232
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberN110A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/11/2018
Supplement Date Received by Manufacturer09/11/2018
Initial Report FDA Received Date09/24/2018
Supplement Report FDA Received Date11/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR